Coefficient estimates for certain subclasses of bi-univalent functions

Nurdiana Nurali, and Aini Janteng, and Rashidah Omar, (2019) Coefficient estimates for certain subclasses of bi-univalent functions. International Mathematical Forum, 13 (6). pp. 283-291. ISSN 1312-7594

[img] Text
Coefficient estimates for certain subclasses of bi.pdf

Download (62kB)

Abstract

Let Σ denote the class of bi-univalent functions in D = {z ∈ C : |z| < 1}. In this paper, we consider two subclasses of Σ defined in the open unit disk D which are denoted by S∗8,Σ(φ) and Cs,Σ(φ). Besides, we find upper bounds for the second and third coefficients for functions in these subclasses.

Item Type: Article
Uncontrolled Keywords: Analytic functions, Bi-univalent functions, Coefficient bounds
Subjects: Q Science > QA Mathematics
Divisions: FACULTY > Faculty of Science and Natural Resources
Depositing User: Noraini
Date Deposited: 25 Apr 2019 23:30
Last Modified: 25 Apr 2019 23:30
URI: http://eprints.ums.edu.my/id/eprint/21845

Actions (login required)

View Item View Item